Table of Contents
ISRN Mathematical Analysis
Volume 2012, Article ID 698307, 11 pages
http://dx.doi.org/10.5402/2012/698307
Research Article

On Certain Subclasses of Meromorphic Functions with Positive and Fixed Second Coefficients Involving the Liu-Srivastava Linear Operator

1Research and P.G. Studies in Mathematics, Governt Arts College (Men), Tamilnadu Krishnagiri 635001, India
2P.G. Studies in Mathematics, Government Science College, Karnataka Chitradurga 577501, India
3Department of Mathematics, Adhiyamaan College of Engineering (Autonomous), Tamilnadu Hosur 635109, India

Received 23 December 2011; Accepted 16 February 2012

Academic Editor: S. Zhang

Copyright © 2012 N. Magesh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study a subclass Σ𝑃(𝛾,π‘˜,πœ†,𝑐) of meromorphic univalent functions defined by certain linear operator involving the generalized hypergeometric function. We obtain coefficient estimates, extreme points, growth and distortion inequalities, radii of meromorphic starlikeness, and convexity for the class Σ𝑃(𝛾,π‘˜,πœ†,𝑐) by fixing the second coefficient. Further, it is shown that the class Σ𝑃(𝛾,π‘˜,πœ†) is closed under convex linear combination.